MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC BAYLIS MEDICAL COMPANY RADIOFREQUENCY PUNCTURE GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BAYLIS MEDICALE CIE INC BAYLIS MEDICAL COMPANY RADIOFREQUENCY PUNCTURE GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number RFP-100A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Pericardial Effusion (3271)
Date of Event 03/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a pericardial effusion occurred.During an atrial fibrillation ablation procedure a radiofrequency puncture generator was used to perform a transeptal puncture.At an unspecified time during the procedure the patient became hypotensive.A pericardial effusion was suspected.The patient was transferred from the surgery center to a hospital and subsequently discharged on an unreported date.

Brand Name
BAYLIS MEDICAL COMPANY RADIOFREQUENCY PUNCTURE GENERATOR
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key25536368
Report Number2124215-2026-32364
Device Sequence Number9634077
Product Code GEI
UDI-Device Identifier00685447000969
UDI-Public(01)00685447000969
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K122278
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRFP-100A
Device Catalogue NumberRFP-100A
Device Lot Number0111132322
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Initial Report FDA Received Date06/17/2026
Date Device Manufactured01/24/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexUnknown